# SDR RRXA96105

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CAP AT Y=70 BETWEEN LONGERONS 28L TO 28R CORROSION DAMAGE.  BULKHEAD CAP REPAIRED BY DOUBLER AND FILLER REPAIR IAW REO-01930 AND TREATED AREA IAW DC-8 SRM 51-1-8.
